RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 130, Number 2, Pages 267–274 (Mi tmf301)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of the Schrödinger Operator Spectrum in a Magnetic Field

M. B. Gubaidullin

Bashkir State University

Abstract: The properties of the spectrum of the Schrödinger operator with magnetic and electric potentials are investigated. We prove that the operator has no positive eigenvalues and its spectrum is absolutely continuous on the positive semiaxis.

DOI: https://doi.org/10.4213/tmf301

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 130:2, 227–233

Bibliographic databases:

Received: 02.08.2001

Citation: M. B. Gubaidullin, “Properties of the Schrödinger Operator Spectrum in a Magnetic Field”, TMF, 130:2 (2002), 267–274; Theoret. and Math. Phys., 130:2 (2002), 227–233

Citation in format AMSBIB
\Bibitem{Gub02}
\by M.~B.~Gubaidullin
\paper Properties of the Schr\"odinger Operator Spectrum in a~Magnetic Field
\jour TMF
\yr 2002
\vol 130
\issue 2
\pages 267--274
\mathnet{http://mi.mathnet.ru/tmf301}
\crossref{https://doi.org/10.4213/tmf301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922011}
\zmath{https://zbmath.org/?q=an:1044.81037}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 130
\issue 2
\pages 227--233
\crossref{https://doi.org/10.1023/A:1014239432387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174582900004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf301
  • https://doi.org/10.4213/tmf301
  • http://mi.mathnet.ru/eng/tmf/v130/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Murtazin, KK, “Spectrum and scattering for Schrodinger operators with unbounded coefficients”, Doklady Mathematics, 73:2 (2006), 223  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. A. R. Aliev, E. Kh. Eivazov, “Essential self-adjointness of the Schrödinger operator in a magnetic field”, Theoret. and Math. Phys., 166:2 (2011), 228–233  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:205
    Full text:93
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019